# SDR AALA201706089011

- Difficulty date: June 5, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 60,948 hours, 22,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC EXIT MARKER AT THE 2R DOOR BROKEN OFF. REPLACED LENS ASSEMBLY.
